# SDR WWMA9700139

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS IN THE REAR OF THE CABIN INOPERATIVE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHTS, ALL CHECKS GOOD.  COULD NOT DUPLICATE PROBLEM.
